Hey everyone, new here. Have been looking for as many forums as possible in the T1D community. I have been a T1 for about 10 years. I have been on Tresiba for at least a year. I started out taking my Tresiba (30 units) at night before I went to bed. Tended to be a little high during the night time. So recently, back in May of this year I think, my doctor recommended I take it in the morning, I started to slowly push it back a few hours (without really being aware) until I just started taking it between 1-3 pm. I have begun noticing the past week or so that every morning between 430am and 530am I am going low, around 70. I am not steadily dropping when this happens as I can see it on my Dexcom, but if I look at the trend for the whole night it just drops throughout the night and I can’t figure out why it is not stable throughout the whole night. Anything helps!
I’ve only been on Tresiba for a few months, but also changed the time I take it due to some overnight lows. I currently take my dose every morning at 5:30 A.M. That being said, I’ve noticed a very slight peak around the 10 to 14 hour mark.
Some things to look into:
Lowering your dose. You may be taking too much Tresiba. A few daytime and nighttime basal tests would show any downward/upward trends.
Splitting your dose into morning/night. I don’t have any experience with it, but you may want to look into splitting your dose if the lows don’t go away. I know that some on the forum have split their dose (one shot in the morning, one at night) with great success.
Break down your 30u dose into three shots (10/10/10) in three different locations. Some have seen the insulin work a little more evenly when they take smaller shots.
Also, have you changed anything in the past week? (e.g. exercise, diet, stress, etc.)